# SDR QXEA2016051100315

- Difficulty date: May 11, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 35,584 hours, 37,378 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ON TAXI TO THE GATE, ACFT LOST HYDRAULIC QTY, DROPPED TO ZERO.  ELEVATORS, NOSE WHEEL STEERING, AND SPOILERS BECAME INOPERATIVE.  ACFT MADE IT SAFELY TO THE GATE.  UPON ARRIVAL OF ACFT, FOUND NR 2 HYD RESERVOIR STILL HAD 1.5 QTS OF HYD FLUID REMAINING.  FOUND IN NR 1 NACELLE, MLG AFT DOOR ACTUATOR FLEX LINE LEAKING.  R & R FLEX LINE.  INSTALLED LINE IAW AMM SUBTASK 32-31-26-020-020, PAR 4B, 30.  SERVICED AND BLED NR 2 HYD SYS IAW TASK 29-10-00-870-802.  PERFORMED OPS CHECK OF AFT MLG DOORS, OPS CHECK GOOD.  NO LEAKS NOTED.
